# SDR DALA2025040902776

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION OUT OF LIMITS IN REF. NRC 0444: CORROSION ON DECK PLATE FROM STA 1680 LBL 17 AND RBL 16 TO RBL 26, STA 1720 LBL 41 PASSENGER CABIN, IT IS OUT OF LIMITS PER B757-200 SRM 53-60-51-1A PROCEDURE 2 ALLOWABLE DAMAGE 2 FIG 101. DETAIL III. CORRECTIVE ACTION: SUMMARY OF NRC 00602: DECK PLATE FROM STA 1680 LBL 17 AND RBL 16 TO RBL 26, STA 1720 LBL 41 PASSENGER CABIN WAS REPAIRED DUE CORROSION LEVEL 2 PER B757-200 SRM 53-60-51-2R PROCEDURE.2 REPAIR.2 ALTERNATIVE.I (0901205)
